- 07-27-2008, 08:43 AM
this week i start my cycle with Furazadrol but yesterday and today i am stop for a very high fever,headache and i go to bathroom very often.
I take 2 caps of Fura a day (100 mg).
2 days ago i eat in a restaurant pasta with shells fish.
My fever, headache and go to bathroom is consequence of fura or shells fish?
Now i am stopped but i thik restart tuesday with fura and havoc. Is better i wait more days for restart?
- 07-27-2008, 10:48 AM
07-27-2008, 10:56 AM
07-27-2008, 11:03 AM
Sounds like you got a case of food poisoning. I would probably wait a day or two just make sure you are completely over everything and then give it another go.
07-27-2008, 11:23 AM
07-27-2008, 11:58 AM
Ok many thanks.. I wait a 2-3 days and i restart (now i have only headache)..
I think open a new post where write my cycle every day.
07-27-2008, 12:37 PM
Similar Forum Threads
- By jon1026 in forum General ChatReplies: 1Last Post: 10-10-2006, 08:12 PM
- By westniles in forum AnabolicsReplies: 6Last Post: 08-24-2006, 01:02 AM
- By bearmeat in forum Nutrition / HealthReplies: 7Last Post: 02-26-2006, 01:29 PM
- By MotionSickness in forum AnabolicsReplies: 5Last Post: 07-24-2005, 06:20 PM
- By Jag in forum General ChatReplies: 1Last Post: 05-11-2004, 04:46 AM